Advertisement
<< Back To Blog Post
Harvoni: What You Need to Know about the Newest Hepatitis C Treatment

Write a Comment

I have read and agree to the terms and conditions in the Posting Rules*

389 Comments

Lucinda Porter, RN

peculiarlilmama - what you are reporting is very unusual, so much so, that I am wondering if you have something unrelated going on, such as thyroid problems or advanced liver disease. What does your doctor say?

February 22, 2019 CA

peculiarlilmama

8 weeks into my treatment. I have gained 27 pounds. My hair is falling out. I have bad pain in my side. Sporadic headaches. I'm 59 years old. Female. Not sure I want to continue. On a 21 days left. At my age it is too hard to lose weight which causes other complications with my health is it worth it? Right now I feel like I'm going to quit. Not sure what I'm going to do. Side effects made last 4 years. I can't handle feeling this way for years. Is it worth it?

February 21, 2019

Lucinda Porter, RN

A hep C diagnosis is unsettling, and I am glad you are taking control of your situation by learning more.
As for your question, there is a strong case for doing treatment since having hep C increases heart attack and stroke risk; successful treatment reduces the risk. None of the newer hep C drugs have any cardiac-related side effects.
I highly recommend joining the Hep Forums to help you get more info as you go through this process. As a forum member, I answer questions there too.

January 14, 2019 CA

CompletelySurprised

Just diagnosed with Hep C, not sure but I think I mat have contacted through blood transfusions I received few years back. New to this so I have no clue about this all. Little nervous as I had a major heart attack 12/25/2016. Can you tell me are there any issues or side effects for people with heart problems?

January 14, 2019 Oregon

Lucinda Porter, RN

They should. Let us know if you run in to any problems, but so far, no one has been denied for that reason.

October 4, 2018

quietH2O4

I completed the treatment of Interferon/ribavirin combination therapy in 2001. It was not successful. Will they approve me to take the Harvoni pill?

October 4, 2018 USA

Lucinda Porter

Fantastic Kalpesh! You are almost done. Hoping for the best for you.

June 4, 2018 CA

Kalpesh

Am 2 weeks into the treatment of Ledifos(Indian generic for Harvoni) . Initially no side effects. Felt more energetic all day.Taking the med after dinner an hour before bed. However some runny nose but am doing good. Will look forward to the 10th week result

May 31, 2018 Hong Kong

Advertisement

Hot topics